# SDR LR7A2018011801308

- Difficulty date: January 18, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 36,501 hours, 22,301 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING SCHEDULED FLIGHT,  GTC FIRE LIGHT ILLUMINATED DURING CLIMB OUT.  EXTINGUISHED WHEN THE TEE HANDLE WAS PULLED.   REPOSITIONED THE FIRE LOOP.  OPS CHECKED GOOD IAW SMP 581 26-10.
